MathSciNet Relay Station
MathSciNet bibliographic data
MR1684920 (2000d:17022) 17B37 (17B20)
Xi, Nanhua Canonical basis for type $B\sb 2$. J. Algebra 214 (1999), no. 1, 8–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement